# SDR SWAA2022083039879

- Difficulty date: August 8, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N8647A
- Make and model: Boeing 737
- Aircraft serial: 42528
- Aircraft time: 27,244 hours, 12,560 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA FLOOR SUPPORT INTERCOSTAL CRACKED @ UPPER CAP LBL13 BETWEEN. STA 360 AND 400 MKD DOT / [01] REMOVED CRACKED INTERCOSTAL UPPER CHORD FROM FWD CABIN WET AREA FLOOR SUPPORT LBL 13 BETWEEN STA 380 AND STA 400 AS PER REFERENCE SRM 51-40-02-0G-0.;[02] VERIFIED STEP 1.;[03] LOCATED AND DRILLED HOLES ON NEW INTERCOSTAL UPPER CHORD AS PER REFERENCE SRM 51-40-05-0G-0.;[04] VERIFIED STEP 3. OK TO TREAT AND PRIMER.;[05] TREATED AND PRIMED NEW DRILLED HOLES AS PER REFERENCE AMM 51-21-41-370-803 AND AMM 51-21-72-370-804.;[06] VERIFIED STEP 5. OK TO INSTALL.;[07] INSTALLED NEW INTERCOSTAL CHORD AT FWD CABIN FLOOR SUPPORT LBL 13 BETWEEN STA 380 AND STA 400 AS PER REFERENCE SRM 51-40-02-0G-0 AND DWG# 143A5410.  JOB PERFORMED BY NOE ORTEGA 8426.;[08] VERIFIED STEP 7.;[09] C/W
